# SDR YENA2025062300642

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N2193J
- Make and model: Airbus A321-271N
- Aircraft serial: 12274
- Aircraft time: 2,019 hours, 382 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,019 hours, 382 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 59163
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 946 hours, 174 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#158, AUA-JFK. (ETOPS) "ON INBOUND FLIGHT ENG 2 FIRE LOOP B AGB REPORTED FAULT; REMOVED AND REPLACED ENG 2 FIRE LOOP B AGB (4002WD2) IAW AMM 26-12-17. OPS CHECK GOOD NO FAULTS AT THIS TIME
